# SDR DL733010042

- Difficulty date: January 7, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N306WA
- Make and model: Boeing 737347
- Aircraft serial: 23347
- Aircraft time: 43,405 hours, 29,858 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 651630087
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTIONS OF THE FS 178 BULKHEAD PER AD 200-05-29 REVEALED A 2 INCH CRACK IN THE RT SIDE CHORD AT WL 207.  THE DAMAGED CHORD WAS REMOVED AND A NEW SECTION INSTALLED TO ELIMINATE THE CRACK CONDITION.  THE REPAIR WAS ACCOMPLISHED PER ER/A 379675-14AD, REV A.
